Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gadoev, Makhmadrakhim Gafurovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:434
Abstract pages:2223
Full texts:837
References:272
E-mail:

http://www.mathnet.ru/eng/person29034
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222510

Publications in Math-Net.Ru
2019
1. M. G. Gadoev, S. A. Iskhokov, F. S. Iskhokov, “On separation of a class of degenerate differential operators in the Lebesgue space”, Chebyshevskii Sb., 20:4 (2019),  86–107  mathnet
2018
2. M. G. Gadoev, F. S. Iskhokov, “On relative boundedness of a class of degenerate differential operators in the lebesgue space”, Mathematical notes of NEFU, 25:1 (2018),  3–14  mathnet  elib
2016
3. M. G. Gadoev, F. S. Iskhokov, “On invertibility of a class of degenerate differential operators in the Lebesgue space”, Mathematical notes of NEFU, 23:3 (2016),  3–26  mathnet  elib
4. S. A. Iskhokov, M. G. Gadoev, M. N. Petrova, “On some spectral properties of a class of degenerate elliptic differential operators”, Mathematical notes of NEFU, 23:2 (2016),  31–50  mathnet  elib
5. S. A. Iskhokov, M. G. Gadoev, I. Ya. Yakushev, “Gårding inequality for higher order elliptic operators with a non-power degeneration and its applications”, Ufimsk. Mat. Zh., 8:1 (2016),  54–71  mathnet  elib; Ufa Math. J., 8:1 (2016), 51–67  isi  scopus
2013
6. M. G. Gadoev, S. A. Iskhokov, “Spectral properties of degenerate elliptic operators with matrix coefficients”, Ufimsk. Mat. Zh., 5:4 (2013),  38–50  mathnet  elib; Ufa Math. J., 5:4 (2013), 37–48
2011
7. M. G. Gadoev, “Spectral asymptotics of nonselfadjoint degenerate elliptic operators with singular matrix coefficients on an interval”, Ufimsk. Mat. Zh., 3:3 (2011),  26–54  mathnet  zmath
2008
8. K. Kh. Boimatov, I. E. Egorov, M. G. Gadoev, “Strongly continuous semigroups of operators generated by systems of pseudodifferential operators in weighted $L_p$-spaces”, Fundam. Prikl. Mat., 14:8 (2008),  3–54  mathnet  mathscinet  elib; J. Math. Sci., 166:5 (2010), 563–602  elib  scopus
2006
9. M. G. Gadoev, “Asymptotics of the spectrum of second-order nonselfadjoint degenerate elliptic differential operators on an interval”, Sib. Zh. Ind. Mat., 9:2 (2006),  31–43  mathnet  mathscinet  elib; J. Appl. Industr. Math., 2:1 (2008), 57–67
2003
10. M. G. Gadoev, S. I. Konobulov, “Conditions for the Positivity and Coercive Solvability of the Matrix Schrödinger Operator in Banach Spaces of Vector Functions”, Differ. Uravn., 39:6 (2003),  850–851  mathnet  mathscinet; Differ. Equ., 39:6 (2003), 899–900
11. M. G. Gadoev, S. I. Konobulov, “Coercive solvability of elliptic operators in Banach spaces”, Sib. Zh. Ind. Mat., 6:2 (2003),  26–30  mathnet  mathscinet  zmath
1988
12. M. Gadoev, “Convergence of the particle method for a three-dimensional system of Vlasov equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988),  112–118  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 74–79
1985
13. M. Gadoev, “Convergence of a particle method for a two-dimensional system of Vlasov equations”, Zh. Vychisl. Mat. Mat. Fiz., 25:7 (1985),  1050–1056  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 56–60

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022